Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 308, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Aug 21, 2007, 4:24 AM CDT for 4 counties in Iowa. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2007, 4:24 AM CDT (09:24 UTC)
- Expired
- Aug 21, 2007, 5:15 AM CDT
- In force
- 51 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
Counties Appanoose County, IA, Lucas County, IA, Monroe County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 118 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 210924 SVRDMX IAC007-117-135-185-211015- /O.NEW.KDMX.SV.W.0308.070821T0924Z-070821T1015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 424 AM CDT TUE AUG 21 2007 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... APPANOOSE COUNTY IN SOUTH CENTRAL IOWA... SOUTHEASTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA... SOUTHWESTERN MONROE COUNTY IN SOUTH CENTRAL IOWA... NORTHEASTERN WAYNE COUNTY IN SOUTH CENTRAL IOWA... * UNTIL 515 AM CDT * AT 421 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 19 MILES NORTH OF SEYMOUR...OR ABOUT 34 MILES NORTH OF UNIONVILLE... AND MOVING SOUTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CENTERVILLE BY 500 AM CDT... MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING. REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4082 9270 4058 9297 4086 9340 4106 9312 TIME...MOT...LOC 0924Z 307DEG 32KT 4093 9319 $$ SMALL
3 follow-up statements
000
WWUS53 KDMX 210945
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
445 AM CDT TUE AUG 21 2007
IAC117-210955-
/O.CAN.KDMX.SV.W.0308.000000T0000Z-070821T1015Z/
LUCAS IA-
445 AM CDT TUE AUG 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LUCAS COUNTY IS
CANCELLED...
AT 443 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
REPORT WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF
INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING
THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4058 9297 4079 9327 4090 9310 4104 9311
4105 9309 4099 9300 4091 9287 4091 9286
4082 9270
TIME...MOT...LOC 0945Z 307DEG 32KT 4080 9301
$$
IAC007-135-185-211015-
/O.CON.KDMX.SV.W.0308.000000T0000Z-070821T1015Z/
APPANOOSE IA-WAYNE IA-MONROE IA-
445 AM CDT TUE AUG 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHWESTERN MONROE...NORTHEASTERN WAYNE AND APPANOOSE
COUNTIES...
AT 443 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PLANO...OR ABOUT 23
MILES NORTH OF UNIONVILLE...MOVING SOUTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MYSTIC BY 450 AM CDT...
RATHBUN AND NUMA BY 455 AM CDT...
CENTERVILLE AND 6 MILES NORTHEAST OF CINCINNATI BY 500 AM CDT...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
REPORT WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF
INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING
THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4058 9297 4079 9327 4090 9310 4104 9311
4105 9309 4099 9300 4091 9287 4091 9286
4082 9270
TIME...MOT...LOC 0945Z 307DEG 32KT 4080 9301
$$
SMALL000
WWUS53 KDMX 210958
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
458 AM CDT TUE AUG 21 2007
IAC135-185-211008-
/O.CAN.KDMX.SV.W.0308.000000T0000Z-070821T1015Z/
WAYNE IA-MONROE IA-
458 AM CDT TUE AUG 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MONROE AND
NORTHEASTERN WAYNE COUNTIES IS CANCELLED...
AT 455 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
REPORT WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF
INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING
THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4058 9297 4061 9300 4061 9302 4063 9305
4068 9310 4090 9310 4090 9287 4082 9270
TIME...MOT...LOC 0958Z 307DEG 32KT 4072 9288
$$
IAC007-211015-
/O.CON.KDMX.SV.W.0308.000000T0000Z-070821T1015Z/
APPANOOSE IA-
458 AM CDT TUE AUG 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR NORTHWESTERN APPANOOSE COUNTY...
AT 455 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CENTERVILLE...OR ABOUT
19 MILES NORTH OF UNIONVILLE...MOVING SOUTHEAST AT 35 MPH.
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
REPORT WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF
INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING
THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4058 9297 4061 9300 4061 9302 4063 9305
4068 9310 4090 9310 4090 9287 4082 9270
TIME...MOT...LOC 0958Z 307DEG 32KT 4072 9288
$$
SMALL000
WWUS53 KDMX 211016
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
514 AM CDT TUE AUG 21 2007
IAC007-211024-
/O.EXP.KDMX.SV.W.0308.000000T0000Z-070821T1015Z/
APPANOOSE IA-
514 AM CDT TUE AUG 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN APPANOOSE COUNTY
EXPIRES AT 515 AM CDT...
AT 512 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
APPANOOSE COUNTY EMERGENCY MANAGMENT...SPOTTERS...AND SHERIFF
DEPUTIES HAVE REPORTED HEAVY RAIN...30 TO 40 MPH WINDS AND FREQUENT
LIGHTNING WITH THE PASSAGE OF THIS STORM.
REPORT WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF
INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING
THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4058 9297 4061 9300 4061 9302 4063 9305
4068 9310 4090 9310 4090 9287 4082 9270
TIME...MOT...LOC 1014Z 307DEG 32KT 4061 9275
$$
SMALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:40 AM CDT, 44 minutes earlier.
Area forecast discussion, Aug 21, 3:40 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 340 AM CDT TUE AUG 21 2007 .DISCUSSION... SEVERE WEATHER AND HYDRO EVENT LATE LAST NIGHT ENDED AROUND 06Z WITH NEWLY DEVELOPED CONVECTION AHEAD OF THETAE ADVECTION MOVING ACROSS THE REGION ATTM. RAINFALL AMTS TONIGHT HAVE AGGRAVATED HYDRO SITUATION BUT MORE IS YET TO COME. WATER VAPOR IMAGERY SHOWS WELL DEFINED WAVE MOVING MT/ID/WA THIS EVENING. FRONT STILL HANGING TOUGH OVER IA TNT AND NOT EXPECTED TO MOVE MUCH THROUGH FRIDAY. FFW ALREADY IN PLACE AND WILL NOT BE CHANGING FOR NOW...WITH ADDITIONAL CHANCES OF HEAVY RAINFALL AND FLASH FLOODING TONIGHT AND AGAIN FOR WEDNESDAY NIGHT AND THURSDAY NIGHT. MODELS IN OVERALL DECENT AGREEMENT ON LARGE SCALE FLOW...THOUGH TIMING AND PLACEMENT OF CONVECTIVE ELEMENTS REMAINS IN QUESTION. TNT...THE FORCING SUGGESTS THAT AS THE FRONT LIFTS NORTH...BEST CHANCES FOR HIGH QPF PRODUCTION WILL LIE OVER NORTHERN SECTION OF IOWA DURING THE EVENING TO NIGHT HOURS...WITH SOME MOVEMENT SOUTHEAST AFTER 06Z. HPC HAS OUTLOOKED MOST OF NORTHERN IOWA INTO A MOD TO HIGH RISK OF EXCEEDING FFG DUE TO EXPECTED RAINFALL AND ANTECEDENT RAINS. HIGHS TODAY WILL REMAIN VERY WARM WITH MIXING TAKING AIM AT THE SOUTH...AND H850 TEMPS CLIMBING INTO THE LOW/MID 20S. 00Z H850 ANALYSIS SHOWED +20C DEW POINTS POOLING OVER CENTRAL IA/NEBRASKA. IN 20 YEARS OF FORECASTING...HAVE NEVER SEEN THAT BEFORE. TNT BULK SHEAR VALUES INCREASE OVER NORTHERN AND CENTRAL IA WITH STRONG JET PROGGED TO CROSS REGION THIS EVENING. FORWARD PROPAGATION SPEEDS MAY HELP TO LIMIT RAINFALL TOTALS SO NOT SOLD COMPLETELY ON GFS BULLSEYE FOR TNT BUT FEEL THAT NORTHEAST IA/SW WI/SE MN AREA WILL BE MOST AFFECTED ONCE AGAIN...LOW FFG GUIDANCE IS STILL THE KEY TNT FOR ADDITIONAL HYDRO PROBLEMS. NEXT SYSTEM TO ARRIVE LATE WED/THUR WITH A BREAK FOR MOST OF WED. HAVE TRIMMED POPS FOR THE DAY WED WITH THIS IN MIND. ANOTHER STRONG WAVE ARRIVES IN EVENING WITH NO CHANGE IN AIRMASS. EXPECTING ANOTHER BUSY EVENING THUR...BESIDES THIS TUES EVENING. HAVE SPENT LITTLE TIME ON DAYS 5 THRU 7...LETTING DAY SHIFT EVALUATE AND CONCENTRATING ON MED RANGE FOR NOW. && AVIATION 21/06Z... STORMS CONTINUE TO MOVE THRU AREA AND SHOULD BE OUT OF REGION BY 08Z. RESIDUAL SHOWERS WILL CONTINUE TO ABOUT 10Z WITH PSBL BR/FG IN SOME LOCATIONS. ON THE DOCKET IS TUES CONVECTION WHICH LOOKS TO REFIRE LATE DAY AS NEW WAVE MOVES IN FROM WEST. WITH BOUNDARY IN THE AREA...NOT EXPECTING TOO MUCH DIFFERENCE IN OVERALL SCENARIO./REV && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH NOON WEDNESDAY IAZ004>007-IA015>017-IA023>028-IA033>039-IA044>050-IA057>060- IA070>073-IA081>083-IA092>094- && SHORT TERM...LONG TERM...REV AVIATION...BSS
Hazardous weather outlook, Aug 20, 7:55 PM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 755 PM CDT MON AUG 20 2007 IAZ004>007-015>017-023>028-033>039-044>050-057>060-070>073- 081>083-092>094-212100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR- MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-DECATUR- 755 PM CDT MON AUG 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WEST CENTRAL IOWA AND SPREAD EAST ACROSS CENTRAL IOWA OVERNIGHT. TONIGHT STORMS THAT DEVELOP WILL LIKELY PRODUCE HEAVY RAINFALL WITH 2 TO 4 INCHES POSSIBLE IN THE HEAVIER STORMS. WITH SEVERAL NIGHTS ALREADY OF HEAVY RAINS THE AREAS THESE STORMS MOVE OVER TONIGHT WILL LIKELY EXPERIENCE FLASH FLOODING. SEVERE STORMS ARE POSSIBLE MAINLY WEST OF HIGHWAY 14 WITH QUARTER SIZED HAIL AND 65 MPH WINDS...MAINLY BEFORE MIDNIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM TUESDAY THROUGH SUNDAY...SEVERE WEATHER IS POSSIBLE. TIMING AND SPECIFIC THREAT WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY WITH THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING. A FLASH FLOOD WATCHING IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD...MAINLY FOR HEAVY RAINFALL REPORTS. RAINFALL REPORTS AND THE AFFECTS OF FLASH FLOODING WOULD BE EXTREMELY APPRECIATED. IAZ061-062-074-075-084>086-095>097-212100- JASPER-POWESHIEK-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE- APPANOOSE-DAVIS- 755 PM CDT MON AUG 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA MAINLY EAST OF INTERSTATE 35 AND SOUTH OF INTERSTATE 80. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL DEVELOP TONIGHT. HEAVY RAINFALL WILL BE THE PRIMARY THREAT WITH ONE TO THREE INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM TUESDAY THROUGH SUNDAY...SEVERE WEATHER IS POSSIBLE. TIMING AND SPECIFIC THREAT WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY WITH THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD...MAINLY FOR HEAVY RAINFALL REPORTS. RAINFALL REPORTS AND THE AFFECTS OF FLASH FLOODING WOULD BE EXTREMELY APPRECIATED. DONAVON/REV
In the hours before
Local storm report, Aug 20, 10:45 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1045 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM FLASH FLOOD FORT DODGE 42.51N 94.18W
08/20/2007 WEBSTER IA LAW ENFORCEMENT
STREETS FLOODING IN THE CITY ROADS BEING CLOSED
&&
KJLocal storm report, Aug 20, 10:46 PM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1046 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG NODAWAY 40.94N 94.90W
08/20/2007 ADAMS IA TRAINED SPOTTER
SEVERAL 6 INCH DIAMETER TREE BRANCHES DOWN.
&&
MRUSSELLLocal storm report, Aug 20, 10:50 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1050 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM FLASH FLOOD KNIERIM 42.46N 94.46W
08/20/2007 CALHOUN IA LAW ENFORCEMENT
HIGHWAY P19 CLOSED DUE TO WATER RUNNING OVER ROAD.
&&
KJLocal storm report, Aug 20, 11:10 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1110 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG MOUNT AYR 40.71N 94.24W
08/20/2007 RINGGOLD IA LAW ENFORCEMENT
NUMEROUS TREES DOWN IN MT AYT AND KELLERTON. NUMEROUS
POWER LINES DOWN AROUND THE COUNTY.
&&
MRUSSELLLocal storm report, Aug 20, 11:56 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1156 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM TSTM WND GST N GRUNDY CENTER 42.36N 92.78W
08/20/2007 E60 MPH GRUNDY IA TRAINED SPOTTER
&&
MRUSSELLLocal storm report, Aug 21, 12:25 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1225 AM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL 8 SE MOULTON 40.61N 92.56W
08/21/2007 E0.75 INCH DAVIS IA STORM CHASER
&&
RKINNEYThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:08 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 67 min |
| Aug 20, 8:32 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Guthrie | 58 min |
| Aug 20, 8:37 PM CDT | Severe Thunderstorm Warning | DMX | Adams | 53 min |
| Aug 20, 9:07 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor | 53 min |
| Aug 20, 9:23 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Union | 67 min |
| Aug 20, 9:28 PM CDT | Severe Thunderstorm Warning | DMX | Adams | 31 min |
| Aug 20, 9:41 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Aug 20, 9:56 PM CDT | Flash Flood Warning | DMX | Calhoun | 6 hr |
| Aug 20, 10:03 PM CDT | Severe Thunderstorm Warning | DMX | Boone | 42 min |
| Aug 20, 10:06 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 39 min |
| Aug 20, 10:08 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold | 52 min |
| Aug 20, 10:11 PM CDT | Flash Flood Warning | DMX | Boone | 6 hr |
| Aug 20, 10:14 PM CDT | Severe Thunderstorm Warning | DMX | Clarke | 46 min |
| Aug 20, 10:15 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster | 45 min |
| Aug 20, 10:16 PM CDT | Severe Thunderstorm Warning | DMX | Decatur | 44 min |
| Aug 20, 10:22 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster, Wright | 38 min |
| Aug 20, 10:26 PM CDT | Severe Thunderstorm Warning | DMX | Story | 49 min |
| Aug 20, 10:49 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 41 min |
| Aug 20, 10:59 PM CDT | Severe Thunderstorm Warning | DMX | Marshall | 46 min |
| Aug 20, 11:21 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 39 min |
| Aug 20, 11:21 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Marshall | 39 min |
| Aug 20, 11:33 PM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Aug 20, 11:45 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 42 min |
| Aug 21, 1:57 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 5 days |
| Aug 21, 2:52 AM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 38 min |
| Aug 21, 3:30 AM CDT | Severe Thunderstorm Warning | DMX | Warren | 45 min |
| Aug 21, 10:11 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 4 days |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.